Jumping problems for fully nonlinear elliptic variational inequalities

Marco Squassina, Alessandro Groli

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

By means of nonsmooth critical point theory we prove existence of at least two solutions for a general class of variational inequalities when between the obstacle and the behavior at +∞ there is a situation of jumping type.
Original languageEnglish
Pages (from-to)471-488
Number of pages18
JournalJournal of Convex Analysis
Volume8
Publication statusPublished - 2001

Keywords

  • jumping for quasilinear problems

Fingerprint

Dive into the research topics of 'Jumping problems for fully nonlinear elliptic variational inequalities'. Together they form a unique fingerprint.

Cite this